# SDR AUS20020976

- Difficulty date: June 25, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: NAS1802311
- Condition: Missing
- Location: Brake
- Component: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE ROD PIN RETAINING BOLT LOCK BOLTS MISSING. AIRCRAFT ISFIJIAN REGISTERED DQ-FJC. PERSONNEL/MAINTENANCE ERROR.
